# SDR RRXA96114

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1040-1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34R BETWEEN Y=1040 AND Y=1445 CORROSION DAMAGE PAST LIMITATIONS.  REPAIRED LONGERON 34R BY STRAP REPAIR IAW REO-01937 AND TREATED AREA IAW DC-8 SRM 51-1-8.
